# SDR 2004UALA00201

- Difficulty date: March 5, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 53,860 hours, 6,799 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BLENDED OUT OF LIMIT AT STA 190 AND STRINGER 28AL (LEFT).  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED EXTERNAL SKIN DOUBLER.
